Lp bounds for the function of Marcinkiewicz

A. Al-Salman, H. Al-Qassem, L. C. Cheng, Y. Pan

Research output: Contribution to journalArticle

91 Citations (Scopus)
Original languageEnglish
Pages (from-to)697-700
Number of pages4
JournalMathematical Research Letters
Volume9
Issue number5-6
Publication statusPublished - Sep 2002

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Al-Salman, A., Al-Qassem, H., Cheng, L. C., & Pan, Y. (2002). Lp bounds for the function of Marcinkiewicz. Mathematical Research Letters, 9(5-6), 697-700.